Regularity of Solution Maps of Differential Inclusions Under State Constraints - Université de Bretagne Occidentale Access content directly
Journal Articles Set-Valued Analysis Year : 2006

Regularity of Solution Maps of Differential Inclusions Under State Constraints

Dates and versions

hal-04404451 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Hélène Frankowska. Regularity of Solution Maps of Differential Inclusions Under State Constraints. Set-Valued Analysis, 2006, 15 (1), pp.21-45. ⟨10.1007/s11228-006-0018-4⟩. ⟨hal-04404451⟩
8 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More